# SDR SWIA202162299

- Difficulty date: August 30, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION AROUND HINGE HOLES ON SILL PLATE OF SERVICE DOOR (MARKED).   (C-CHECK RO 11/04/2021)   EXFOLIATED CORROSION FOUND TO BE OUT IF LIMITSS IAW CRJ-900 SRM 53-00-00-101-001-A01 100% LOST MATERIAL, ORDER NEW SERVICE DOOR SILL PLATED SH670-31407-5, LOCATED AND DRILLED IAW CRJ-900 SRM 51-40-11-001-001-A01
